Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Used Mifepristone pill orally and Misoprostol vaginally for abortion. Occasional bleeding with pain. Is this normal?

Hi Doctor, i am 24 year old..i had MTP kit 14 days back..i took the doose in following way: Mifepristone pill for oral use and Misoprostol pills for vaginal use. Still bleeding is happening sometimes, also i am gettng pain at lower abdomen badly sometime.. please suggest.i am not in a position to go to doctor now because i am unmarried and staying with family now
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
May 2013
after having abortion slight bleeding may continue for 1 to 2 weeks and mild contractions may also be felt,
so if your bleeding is mild it will subside soon,
but if bleeding is heavy and continuous and/or pain is severe there is possibility of retained products of conception,
in that case better to consult gynecologist and undergo ultrasound once to rule out the possibility of retained products.
take care.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor